Follow
J. E. Macías-Díaz
Title
Cited by
Cited by
Year
A structure-preserving method for a class of nonlinear dissipative wave equations with Riesz space-fractional derivatives
JE Macías-Díaz
Journal of Computational Physics 351, 40-58, 2017
902017
Semi-implicit Galerkin–Legendre spectral schemes for nonlinear time-space fractional diffusion–reaction equations with smooth and nonsmooth solutions
MA Zaky, AS Hendy, JE Macías-Díaz
Journal of Scientific Computing 82, 1-27, 2020
872020
An explicit dissipation-preserving method for Riesz space-fractional nonlinear wave equations in multiple dimensions
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 59, 67-87, 2018
672018
Numerical study of the process of nonlinear supratransmission in Riesz space-fractional sine-Gordon equations
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 46, 89-102, 2017
662017
A positive and bounded finite element approximation of the generalized Burgers–Huxley equation
VJ Ervin, JE Macías-Díaz, J Ruiz-Ramírez
Journal of Mathematical Analysis and Applications 424 (2), 1143-1160, 2015
562015
Numerical study of the transmission of energy in discrete arrays of sine-Gordon equations in two space dimensions
JE Macías-Díaz
Physical Review E 77 (1), 016602, 2008
562008
An application of nonlinear supratransmission to the propagation of binary signals in weakly damped, mechanical systems of coupled oscillators
JE Macías-Díaz, A Puri
Physics Letters A 366 (4-5), 447-450, 2007
542007
A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives
JE Macías-Díaz, AS Hendy, RH De Staelen
Computer Physics Communications 224, 98-107, 2018
532018
An explicit positivity-preserving finite-difference scheme for the classical Fisher–Kolmogorov–Petrovsky–Piscounov equation
JE Macías-Díaz, A Puri
Applied Mathematics and computation 218 (9), 5829-5837, 2012
532012
Supratransmission in β-Fermi–Pasta–Ulam chains with different ranges of interactions
JE Macías-Díaz, A Bountis
Communications in Nonlinear Science and Numerical Simulation 63, 307-321, 2018
522018
The numerical solution of a generalized Burgers–Huxley equation through a conditionally bounded and symmetry-preserving method
JE Macías-Díaz, J Ruiz-Ramírez, J Villa
Computers & Mathematics with Applications 61 (11), 3330-3342, 2011
522011
On the propagation of binary signals in damped mechanical systems of oscillators
JE Macías-Díaz, A Puri
Physica D: Nonlinear Phenomena 228 (2), 112-121, 2007
522007
Numerical simulation of the nonlinear dynamics of harmonically driven Riesz-fractional extensions of the Fermi–Pasta–Ulam chains
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 55, 248-264, 2018
482018
A non-standard symmetry-preserving method to compute bounded solutions of a generalized Newell–Whitehead–Segel equation
JE Macías-Díaz, J Ruiz-Ramírez
Applied numerical mathematics 61 (4), 630-640, 2011
482011
On the transmission of binary bits in discrete Josephson-junction arrays
JE Macías-Díaz, A Puri
Physics Letters A 372 (30), 5004-5010, 2008
442008
A compact fourth-order in space energy-preserving method for Riesz space-fractional nonlinear wave equations
JE Macías-Díaz, AS Hendy, RH De Staelen
Applied Mathematics and Computation 325, 1-14, 2018
432018
Persistence of nonlinear hysteresis in fractional models of Josephson transmission lines
JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 53, 31-43, 2017
422017
Design of a nonlinear model for the propagation of COVID-19 and its efficient nonstandard computational implementation
M Rafiq, JE Macias-Diaz, A Raza, N Ahmed
Applied Mathematical Modelling 89, 1835-1846, 2021
402021
A novel discrete Gronwall inequality in the analysis of difference schemes for time-fractional multi-delayed diffusion equations
AS Hendy, JE Macías-Díaz
Communications in Nonlinear Science and Numerical Simulation 73, 110-119, 2019
392019
A finite-difference scheme to approximate non-negative and bounded solutions of a FitzHugh–Nagumo equation
J Ruiz-Ramírez, JE Macías-Díaz
International Journal of Computer Mathematics 88 (15), 3186-3201, 2011
392011
The system can't perform the operation now. Try again later.
Articles 1–20